RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 21, Issue 2  


Editorial
233
Routh limit theorems on large deviations for Markov stochastic processes. I
A. D. Wentzell
235
A method of the potential in boundary problems for stochastic process with independent increments and jumps of a definite sign
V. S. Koroljuk, V. N. Suprun, V. M. Šurenkov
253
On the stochastic continuity of the queuing systems of type $G|G|1$
V. M. Zolotarev
260
A non-uniform estimate of the speed of convergence in the central limit theorem in $R$
V. V. Ul'yanov
280
On the rate of convergence for the distributions of integral type functionals
I. S. Borisov
293
Large deviations for trajectories of multidimensional random walks
A. A. Mogul'skiĭ
309
On the asymptotically efficient regression estimates in the case of degenerate spectrum
N. P. Rasulov
324
Regular conditional expectations of correspondences
E. B. Dynkin, I. V. Evstigneev
334
Gibbsian description of point random fields
O. K. Kozlov
348
Radio waveguides and diffusion processes on differentiable manifolds
S. V. Rezničenko
366

Short Communications
Asymptotic distribution of Pyke's statistic
B. I. Penkov
378
Relatively stable walks
B. A. Rogosin
383
On convergence of statistical decisions in problems of the scheme-of-series type
M. M. Diesperova
388
On a local limit theorem for the sums of independent random variables
S. V. Nagaev, M. S. Èppel'
393
Some remarks on convergence of sums of independent $l_p$-valued random variables, $1\le p<+\infty$
Nguyen Zuy Tien
395
A note on the problem of reconstructing the type of a distribution
A. A. Zinger, A. M. Kagan
398
An ergodic theorem for regenerating processes
G. P. Klimov
402
Estimates for the Lévy–Prohorov distance
V. A. Abramov
406
An ergodic theorem for Markov processes. I
M. G. Šur
410
Limit theorems for the first passage times of a certain level
N. I. Migaĭ, V. B. Nevzorov
417
On a probabilistic characterization of the Hilbert space
D. H. Muštari
421
On a condition for uniqueness of a solution of a system of stochastic differential equations
V. A. Lebedev
423
The distribution of the size of the first jump over a level for a class of stochastic processes
A. I. Foht
430
On the choice of estimation technique for regression experimental designs unbiased in $L_2$-metric
E. V. Sedunov
435
On stability of a random price regulation process
S. M. Movšovič
442
Critical multitype age-dependent branching process with immigration
V. A. Vatutin
447

Summary of reports presented at sessions of the probability and statistics seminar in the Mathematics Institute of the USSR Academy of Sciences
455

Letter to the Editor
Letter to the editors
V. F. Gapoškin
460

New Books
New books
T. B. Yarina
461
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020